# SDR V0XD20200203001

- Difficulty date: January 15, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 40,783 hours, 30,489 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIPMENT COMPARTMENT R/H SIDE FLOOR CRACKED AT APPROX F.S. 195.00.  CORRECTIVE ACTION: REPAIRED FWD EQUIPMENT COMPARTMENT R/H FLOOR BY CUTTING OUT DAMAGE, FABRICATING REPAIR PARTS, AND INSTALLING REPAIR PARTS IAW BOMBARDIER REO 67-53-11-1572 DATED 2020-02-01, BOMBARDIER REO 670-53-11-509 REV E DATED 2018-02-08, AND CRJ 700 AMM 20-70-00. NDT PERFORMED BY BARON NDT, LLC FAA CRS#5NDR545D REPORT# M013020-3, P.O.#152607, DATED 30JAN2020 NO DEFECTS NOTED AT THIS TIME AND REPORT# S012520-1, P.O.# 152530, DATED 25JAN2020 NO DEFECTS NOTED AT THIS TIME.
